Ask an expert
Question

26 Jan 2003

Red Face
Hi

Could you help, if an a-blocker in prescribed for stress and redness in the face, what does it actually do, and is it harmfull.

Thanks
Answer 278 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Me, are you sure it is an á-blocker? It doesn’t make sense to prescribe an á-blocker for redness of the face as it will probably cause vasodilatation and increase the redness. Let me know (as a new question) and we’ll take it from there. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17861 votes
Vote